# SDR ASOA201704044016

- Difficulty date: April 4, 2016
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 36,908 hours, 28,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12306513007
- Condition: Gouged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE AIRCRAFT SKIN WAS FOUND TO BE GOUGED UNDER THE GPU DOOR.  MAINTENANCE CUT OUT THE DAMAGE AND INSTALLED A DOUBLER AND FILLER REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
